Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Bootuh

Continuing With Skin Regimen After Cortisone Shot?

Recommended Posts

Hello all,

I'm new here (been lurking for a while now) and had a quick question for those who have had cortisone shots for a cyst. My derm gave me a shot earlier today for a fairly large cyst that had been forming. My question is whether or not it would be okay to continue with my current skin regimen (benzoyl peroxide, moisturizer). Is it necessary to wait a couple days after receiving a cortisone shot to start using BP again, or should I continue using it immediately (starting tonight)? My derm's office is closed so I'm a bit torn at the moment. I can still feel some numbness in the area where the cortisone was injected.

Thank you in advance

Share this post


Link to post
Share on other sites

Yes, it's safe. I have had a lot of cortisone shots and I continued my regimen. I'm actually gonna go in soon to get a few cysts injected. Not looking forward to it. :(

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×